# SDR 08FDEA02571

- Difficulty date: June 30, 2008
- Submitted: July 2, 2008
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- Aircraft time: 50,447 hours, 35,587 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 65463422
- Condition: Cracked
- Location: Bs 1070
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT 7 AFT PIT, FLOOR SUPPORT ATTACH ANGLE MISDRILLED AND CRACKED ON LOWER SURFACE AS MARKED, LOCATED AT STA 1070  5 INCH, LBL 18 INCH.  REPLACED ATTACH ANGLE REF SRM 51-30-02 PG 2.  THIS IS CLASSIFIED AS A MINOR REPAIR.
